このエントリーをはてなブックマークに追加
ID 25936
file
creator
subject
Toroidal Dehn surgery
tangle
Montesinos trick
NDC
Mathematics
abstract
It is conjectured that a hyperbolic knot admits at most three Dehn surgeries which yield closed 3-manifolds containing incompressible tori. We show that there exist infinitely many hyperbolic knots which attain the conjectural maximum number. Interestingly, those surgeries correspond to consecutive integers.
journal title
Journal of Knot Theory and Its Ramifications
volume
Volume 17
issue
Issue 9
start page
1051
end page
1061
date of issued
2008-09
publisher
World Scientific Publishing Co. Pte. Ltd.
issn
0218-2165
ncid
publisher doi
language
eng
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
author
rights
Copyright (c) 2008 World Scientific Publishing Company http://www.worldscinet.com/jktr/jktr.shtml
relation url
department
Graduate School of Education